# SDR 96ZZZX3725

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 31081261
- Condition: Cracked
- Location: 1st Stage Turb
- Part time: 2,672 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLY TO INVESTIGATE AND REPAIR TURBINE SECTION FAILURE REVEALED CAUSE TO BE FIRST STAGE ROTOR BLADE FAILURE.  BLADE SEPARATED AT FIR TREE AIR PASSAGE.  TURBINE SECTION COMPONENTS IN DOWNSTREAM GAS PATH EXPERIENCED SEVERE UNREPAIRABLE DAMAGE DUE TO BLADE FAILURE/IMPACT.  NO SIGNS OF ABNORMAL OPERATION PRIOR TO BLADE FAILURE.  METALLURGICAL CASTING DEFECT (MICRO-SHRINGKAGE) AS POSSIBLE CAUSE.  CYCLES, 2,639.
